A generalized subgradient method with piecewise linear subproblem

Bagirov, Adil M., Nazari Ganjehlou, A., Tor, Hakan and Ugon, Julien 2010, A generalized subgradient method with piecewise linear subproblem, Dynamics of continuous, discrete and impulsive systems series B: applications and algorithms, vol. 17, no. 5, pp. 621-638.

Attached Files
Name Description MIMEType Size Downloads

Title A generalized subgradient method with piecewise linear subproblem
Author(s) Bagirov, Adil M.
Nazari Ganjehlou, A.
Tor, Hakan
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Journal name Dynamics of continuous, discrete and impulsive systems series B: applications and algorithms
Volume number 17
Issue number 5
Start page 621
End page 638
Total pages 18
Publisher Watam Press
Place of publication Waterloo, Canada
Publication date 2010
ISSN 1492-8760
1918-2538
Keyword(s) Nonsmooth optimization
nonconvex optimization
subgradient methods
subdifferential
bundle method
Language eng
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010 Watam Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30116037

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 9 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 11 Dec 2018, 08:15:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.